# SDR CA991007091

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bearing
- Part number: 10618841
- Condition: Seized
- Location: Horiz Stabilizer
- Component: Boeing, 65727961
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF HORIZONTAL STABILIZER FOR EXCESSIVE PLAY IN THE LT AFT ATTACH POINT.  ON REMOVAL, THE LT BEARING WAS FOUND SEIZED AND ALLOWED THE ANTI-LOCKING RING TO MOVE CAUSING DAMAGE TO THE STABILIZER FITTING.  MANUFACTURER NOTIFIED AWAITING REPAIR OR REPLACEMENT INSTRUCTIONS.
